Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 157, NWS Nashville, TN

September 2, 2014Dickson County, Hickman County, Humphreys County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Sep 2, 2014, 5:27 PM CDT for Dickson County, Hickman County, Humphreys County, Tennessee. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2014, 5:27 PM CDT (22:27 UTC)
Expired
Sep 2, 2014, 5:54 PM CDT
In force
27 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Dickson County, TN, Hickman County, TN, Humphreys County, TN

The radar

The Ft Campbell radar (KHPX), 79 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1661 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1661 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
808 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

200 
WUUS54 KOHX 022227
SVROHX
TNC043-081-085-022300-
/O.NEW.KOHX.SV.W.0157.140902T2227Z-140902T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
527 PM CDT TUE SEP 2 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DICKSON COUNTY IN MIDDLE TENNESSEE...
  NORTH CENTRAL HICKMAN COUNTY IN MIDDLE TENNESSEE...
  EAST CENTRAL HUMPHREYS COUNTY IN MIDDLE TENNESSEE...

* UNTIL 600 PM CDT

* AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR MCEWEN...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DICKSON...BURNS...BON AQUA...LYLES AND CHARLOTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3613 8773 3621 8724 3587 8726 3595 8774
TIME...MOT...LOC 2227Z 271DEG 23KT 3604 8761

$$

FORECASTER:
11
1 follow-up statement
616 
WWUS54 KOHX 022254
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
554 PM CDT TUE SEP 2 2014

TNC043-081-085-022304-
/O.CAN.KOHX.SV.W.0157.000000T0000Z-140902T2300Z/
DICKSON TN-HICKMAN TN-HUMPHREYS TN-
554 PM CDT TUE SEP 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HUMPHREYS...NORTH
CENTRAL HICKMAN AND SOUTHERN DICKSON COUNTIES IS CANCELLED...

THE WARNED STORM HAS WEAKENED. STRONG GUSTS TO 40MPH ARE STILL 
POSSIBLE.

LAT...LON 3613 8773 3621 8724 3587 8726 3595 8774
TIME...MOT...LOC 2254Z 271DEG 23KT 3604 8740

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 3:04 PM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Sep 2, 3:04 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
304 PM CDT TUE SEP 2 2014

.SHORT TERM...AREA RADARS SHOW AFTERNOON CONVECTION DEVELOPING IN
OUR MOIST MID-STATE ATMOSPHERE, AND SOME AREAS ARE GETTING SOME
HEAVY DOWNPOURS. WILL KEEP LIKELIHOOD FOR STORMS RUNNING IN THE
FORECAST FOR THE REST OF THE AFTERNOON, WITH AT LEAST SCATTERED
ACTIVITY CONTINUING INTO THE EVENING.

STILL LOOKS LIKE A MORE TYPICAL SUMMERTIME PATTERN RETURNS TO FOR
MID TO LATE WEEK, WITH MAINLY AFTERNOON AND EVENING POP-UP
THUNDERSTORMS. UPPER LEVEL RIDGE KEEPS US PRETTY TOASTY, WITH
HIGHS ON THURSDAY AND FRIDAY BOUNCING INTO THE LOWER AND MIDDLE
90S WEST OF THE CUMBERLAND PLATEAU, AND MAX AFTERNOON HEAT INDICES
PUSHING TO AROUND 100 DEGREES (UGH!).

.LONG TERM...MODELS ALSO REMAIN IN GOOD AGREEMENT WITH A STRONG
SHORTWAVE DROPPING INTO OUR NECK OF THE WOODS OVER THE WEEKEND,
WITH THE BEST CHANCE FOR RAIN PROBABLY IN THE SATURDAY AFTERNOON
THROUGH SUNDAY MORNING TIME PERIOD. TIMING IS STILL A BIT OF AN
ISSUE WITH A SYSTEM THAT FAR IN THE FUTURE, BUT WOULD NOT BE
SURPRISED TO SEE SOME LIKELY POPS GET INTRODUCED TO THE FORECAST
AT SOME POINT FOR AT LEAST A PART OF OUR WEEKEND FORECAST.

SURFACE HIGH PRESSURE SYSTEM MOVES EASTWARD FROM THE GREAT LAKES
TO THE EAST COAST SUNDAY THROUGH TUESDAY, PRODUCING NORTHEAST FLOW
ACROSS THE MID STATE AND BRINGING IN SOME LOWER DEW POINTS. BY NEXT
MONDAY, WE SHOULD BE ABLE TO TRADE MORNING LOWS IN THE MID 60S TO
LOWER 70S, FOR MORE COMFORTABLE TEMPS IN THE LOWER TO MIDDLE 60S.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      72  91  71  94 /  40  20  20  20
CLARKSVILLE    69  90  68  93 /  20  20  10  20
CROSSVILLE     67  86  65  87 /  50  20  20  20
COLUMBIA       71  92  70  94 /  40  40  20  30
LAWRENCEBURG   69  92  69  94 /  40  40  20  40
WAVERLY        69  91  69  94 /  30  40  20  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

19
Hazardous weather outlook, Sep 2, 3:13 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
313 PM CDT TUE SEP 2 2014

TNZ005>008-023>027-056>061-075-077-079-093>095-032015-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON-
CHEATHAM-DAVIDSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-
BEDFORD-COFFEE-GRUNDY-WAYNE-LAWRENCE-GILES-
313 PM CDT TUE SEP 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

SOME STRONG THUNDERSTORMS...WITH HEAVY DOWNPOURS...ARE EXPECTED
MAINLY THIS AFTERNOON AND EVENING.

PLACES THAT RECEIVED HEAVY RAINFALL LAST SATURDAY WILL BE MOST
VULNERABLE TO PONDING AND ISOLATED FLOODING. SOME SUCH PLACES
INCLUDE AREAS ALONG THE INTERSTATE 65 CORRIDOR...FROM NASHVILLE
SOUTHWARD TO THE ALABAMA BORDER... INCLUDING LOCATIONS AROUND
FRANKLIN...COLUMBIA... LEWISBURG...AND PULASKI. ANOTHER AREA THAT
WILL BE ESPECIALLY VULNERABLE TO RAINFALL RUN OFF WILL BE THE
NORTHERN CUMBERLAND PLATEAU... INCLUDING THE CITIES OF COOKEVILLE
...JAMESTOWN...LIVINGSTON...AND GAINESBORO. SOME SPOTS IN THESE
AREAS RECEIVED BETWEEN THREE AND FOUR INCHES OF RAIN LAST WEEKEND.

IN ADDITION TO THE HEAVY DOWNPOURS...YOU CAN EXPECT STRONG
THUNDERSTORMS TO INCLUDE GUSTY WINDS...FREQUENT LIGHTNING STRIKES...
AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

TNZ009>011-028>034-062>066-078-080-032015-
MACON-CLAY-PICKETT-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-
FENTRESS-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-WARREN-
VAN BUREN-
313 PM CDT TUE SEP 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE STORMS FOR MOST OF MIDDLE
TENNESSEE EAST OF INTERSTATE 65 DURING THE AFTERNOON AND EARLY
EVENING. DAMAGING STRAIGHT LINE WINDS ARE THE PRIMARY THREAT, BUT
THERE IS ALSO A POSSIBILITY OF LARGE HAIL. IN ADDITION, MANY OF
THESE STORMS WILL PRODUCE VERY HEAVY RAINFALL.

PLACES THAT RECEIVED HEAVY RAINFALL LAST SATURDAY WILL BE MOST
VULNERABLE TO PONDING AND ISOLATED FLOODING. THIS INCLUDES THE
NORTHERN CUMBERLAND PLATEAU...INCLUDING THE CITIES OF COOKEVILLE
...JAMESTOWN...LIVINGSTON...AND GAINESBORO. SOME SPOTS IN THESE
AREAS RECEIVED BETWEEN THREE AND FOUR INCHES OF RAIN LAST WEEKEND.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

ROSE

In the hours before

Special weather statement, Sep 2, 4:14 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
414 PM CDT TUE SEP 2 2014

TNZ009>011-028>033-064-022200-
CLAY-DE
KALB-JACKSON-MACON-OVERTON-PICKETT-PUTNAM-SMITH-TROUSDALE-WILSON-
414 PM CDT TUE SEP 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR CLAY...DE KALB...JACKSON...
MACON...OVERTON...PICKETT...PUTNAM...SMITH...TROUSDALE AND WILSON
COUNTIES...

AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CELINA TO LEBANON...
MOVING EAST AT 15 MPH.

SOME LOCATIONS IN THE PATH INCLUDE DIXON SPRINGS...PLEASANT SHADE...
DICKERSON CHAPEL RECREATION AREA...TUCKERS CROSSROADS...CELINA...
WHITLEYVILLE...GRANVILLE...DALE HOLLOW LAKE...STANDING STONE STATE
PARK...GAINESBORO...SOUTH CARTHAGE AND GORDONSVILLE.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3662 8499 3607 8599 3622 8646 3662 8553

11
Special weather statement, Sep 2, 4:22 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
422 PM CDT TUE SEP 2 2014

TNZ005-006-023>025-022200-
DICKSON-HOUSTON-HUMPHREYS-MONTGOMERY-STEWART-
422 PM CDT TUE SEP 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR DICKSON...HOUSTON...HUMPHREYS...
MONTGOMERY AND STEWART COUNTIES...

AT 418 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A AN AREA OF STRONG THUNDERSTORMS MOVING INTO NORTHWESTERN MIDDLE
TENNESSEE.

SOME LOCATIONS IN THE PATH INCLUDE CLARKSVILLE...WAVERLY...AND
CHARLOTTE.

FREQUENT LIGHTNING AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3663 8776 3664 8712 3646 8712 3634 8728
      3631 8715 3625 8719 3618 8715 3596 8721
      3599 8753 3595 8756 3591 8770 3584 8772
      3581 8786 3584 8796 3593 8793 3598 8802
      3617 8792 3631 8796 3644 8806 3668 8807

11
Special weather statement, Sep 2, 4:40 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
440 PM CDT TUE SEP 2 2014

TNZ027-059-022215-
DAVIDSON-WILLIAMSON-
440 PM CDT TUE SEP 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON AND WILLIAMSON
COUNTIES...

AT 437 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR FAIRVIEW...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LEIPERS FORK...FAIRVIEW...NATCHEZ
TRACE AT HIGHWAY  96 ...FRANKLIN...BELLEVUE...BRENTWOOD...
ANTIOCH...NASHVILLE AND BERRY HILL.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3603 8658 3601 8661 3598 8661 3584 8704
      3601 8715 3605 8709 3605 8704 3607 8704
      3622 8680

11
Special weather statement, Sep 2, 4:52 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
452 PM CDT TUE SEP 2 2014

TNZ011-030>034-064>066-078-022230-
CUMBERLAND-DE
KALB-FENTRESS-JACKSON-OVERTON-PICKETT-PUTNAM-SMITH-WARREN-WHITE-
452 PM CDT TUE SEP 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR CUMBERLAND...DE KALB...
FENTRESS...JACKSON...OVERTON...PICKETT...PUTNAM...SMITH...WARREN AND
WHITE COUNTIES...

AT 450 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTH OF
JAMESTOWN TO SMITHVILLE...MOVING SOUTHEAST AT 20 MPH.

SOME LOCATIONS IN THE PATH INCLUDE PALL MALL...CENTER HILL LAKE...
EDGAR EVANS STATE PARK...LIVINGSTON...LIBERTY...DOWELLTOWN...
BAXTER...RICKMAN...ALGOOD...COOKEVILLE...PICKETT STATE PARK AND
SMITHVILLE.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

LAT...LON 3637 8470 3637 8472 3634 8473 3629 8480
      3628 8487 3624 8487 3621 8491 3618 8489
      3580 8560 3577 8563 3598 8602 3601 8604
      3604 8604 3663 8499 3661 8478 3650 8471
      3643 8469 3641 8466 3640 8466

11
Special weather statement, Sep 2, 4:54 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
454 PM CDT TUE SEP 2 2014

TNZ007-008-026-027-022245-
CHEATHAM-DAVIDSON-ROBERTSON-SUMNER-
454 PM CDT TUE SEP 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON...ROBERTSON
AND SUMNER COUNTIES...

AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ASHLAND CITY...MOVING EAST AT 25 MPH.

SOME LOCATIONS IN THE PATH INCLUDE PLEASANT VIEW...SPRINGFIELD...
GREENBRIER...RIDGETOP...MILLERSVILLE...WHITE HOUSE AND CROSS PLAINS.

HEAVY DOWNPOURS AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3637 8659 3629 8716 3631 8715 3631 8719
      3640 8721 3643 8717 3642 8716 3642 8715
      3644 8715 3646 8712 3649 8713 3661 8666

11
Special weather statement, Sep 2, 5:00 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
500 PM CDT TUE SEP 2 2014

TNZ008-009-028>030-022230-
MACON-SMITH-SUMNER-TROUSDALE-WILSON-
500 PM CDT TUE SEP 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR MACON...SMITH...SUMNER...
TROUSDALE AND WILSON COUNTIES...

AT 458 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR LEBANON...MOVING EAST AT 25 MPH.

SOME LOCATIONS IN THE PATH INCLUDE LEBANON...DICKERSON CHAPEL
RECREATION AREA...TUCKERS CROSSROADS...HARTSVILLE AND DIXON SPRINGS.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3647 8594 3619 8585 3615 8642 3633 8648

11

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 3:46 PM CDTSpecial Weather StatementOHXClay, Macon, Trousdale29 min
Sep 2, 4:14 PM CDTSpecial Weather StatementOHXClay, Jackson, Smith46 min
Sep 2, 4:22 PM CDTSpecial Weather StatementOHXDickson, Houston, Humphreys, Montgomery, Stewart38 min
Sep 2, 4:40 PM CDTSpecial Weather StatementOHXDavidson, Williamson35 min
Sep 2, 4:44 PM CDTAreal Flood AdvisoryOHXDavidson, Sumner, Wilson2 hr
Sep 2, 4:52 PM CDTSpecial Weather StatementOHXDeKalb, Fentress, Overton, Pickett, Putnam, White38 min
Sep 2, 4:54 PM CDTSpecial Weather StatementOHXRobertson51 min
Sep 2, 5:00 PM CDTSpecial Weather StatementOHXSmith, Trousdale30 min
Sep 2, 5:20 PM CDTSevere Thunderstorm WarningOHXSmith, Wilson21 min
Sep 2, 5:37 PM CDTSpecial Weather StatementOHXCheatham, Davidson38 min
Sep 2, 5:57 PM CDTAreal Flood AdvisoryOHXDavidson, Smith, Sumner, Trousdale, Wilson2 hr
Sep 2, 6:02 PM CDTSpecial Weather StatementOHXCumberland, Putnam28 min
Sep 2, 6:04 PM CDTAreal Flood AdvisoryOHXOverton, Putnam116 min
Sep 2, 6:12 PM CDTSpecial Weather StatementOHXDavidson48 min
Sep 2, 6:15 PM CDTSpecial Weather StatementOHXSmith, Trousdale, Wilson45 min
Sep 2, 6:30 PM CDTSpecial Weather StatementOHXPutnam, White45 min
Sep 2, 6:42 PM CDTFlash Flood WarningOHXDeKalb, Putnam, White2 hr
Sep 2, 6:50 PM CDTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, Van Buren, White40 min
Sep 2, 6:52 PM CDTAreal Flood AdvisoryOHXHickman, Humphreys113 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.